Alert archive / Iowa / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 126, NWS Des Moines, IA

June 8, 2005Davis County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 8, 2005, 10:59 AM CDT for Davis County, Iowa. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2005, 10:59 AM CDT (15:59 UTC)
Expired
Jun 8, 2005, 11:47 AM CDT
In force
48 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Davis County, IA

The radar

The Des Moines radar (KDMX), 149 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 11:33 AM CDTTSTM WND DMGBloomfield, IATOWN SQUARE BUILDING DAMAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 9:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 4.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 546 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
546 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 081559
SVRDMX
IAC051-081645-
/O.NEW.KDMX.SV.W.0126.050608T1559Z-050608T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1059 AM CDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIS COUNTY IN SOUTHEAST IOWA.

* UNTIL 1145 AM CDT.

* AT 1054 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF OTTUMWA
  TO 15 MILES SOUTHWEST OF BLOOMFIELD...OR ALONG A LINE EXTENDING
  FROM 9 MILES SOUTH OF OTTUMWA TO 31 MILES SOUTH OF OTTUMWA...AND
  MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR BLOOMFIELD MUNICIPAL AIRPORT BY 1105 AM CDT.
  NEAR FLORIS BY 1110 AM CDT.
  NEAR PULASKI BY 1130 AM CDT.

THE LOCATION OF DRAKESVILLE IS ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

THIS LINE OF STORMS HAS PRODUCED DAMAGE IN THE OTTUMWA AREA.

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4090 9262 4059 9265 4061 9222 4090 9219

$$

JOHNSON
3 follow-up statements
000 
WWUS53 KDMX 081610
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1110 AM CDT WED JUN 8 2005

IAC051-081645-
/O.CON.KDMX.SV.W.0126.000000T0000Z-050608T1645Z/
DAVIS IA-
1110 AM CDT WED JUN 8 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR DAVIS COUNTY UNTIL
1145 AM CDT...

AT 1108 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ELDON TO 11 MILES SOUTH OF BLOOMFIELD...
OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF OTTUMWA TO 29
MILES SOUTH OF OTTUMWA...AND MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR PULASKI BY 1135 AM CDT.

THE LOCATIONS OF FLORIS AND BLOOMFIELD MUNICIPAL AIRPORT ARE ALSO IN
THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4090 9262 4059 9265 4061 9222 4090 9219

$$

JOHNSON
000 
WWUS53 KDMX 081635
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1134 AM CDT WED JUN 8 2005

IAC051-081645-
/O.CON.KDMX.SV.W.0126.000000T0000Z-050608T1645Z/
DAVIS IA-
1134 AM CDT WED JUN 8 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR DAVIS COUNTY UNTIL
1145 AM CDT...

AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELDON TO 12 MILES SOUTH OF BLOOMFIELD...OR ALONG A
LINE EXTENDING FROM 13 MILES SOUTHEAST OF OTTUMWA TO 31 MILES SOUTH
OF OTTUMWA...AND MOVING EAST AT 15 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR PULASKI BY 1145 AM CDT.

THE LOCATIONS OF FLORIS AND BLOOMFIELD MUNICIPAL AIRPORT ARE ALSO IN
THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THE DAVIS COUNTY SHERIFF REPORTED DAMAGE TO A BUILDING ON THE SQUARE 
IN BLOOMFIELD AROUND 1130 AM.

LAT...LON 4090 9262 4059 9265 4061 9222 4090 9219

$$

JOHNSON
000 
WWUS53 KDMX 081647
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1145 AM CDT WED JUN 8 2005

IAC051-081655-
/O.EXP.KDMX.SV.W.0126.000000T0000Z-050608T1645Z/
DAVIS IA-
1145 AM CDT WED JUN 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR DAVIS COUNTY HAS BEEN ALLOWED
TO EXPIRE...

AT 1143 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

IF WIND DAMAGE OCCURRED EARLIER...PLEASE REPORT IT TO LOCAL LAW 
ENFORCEMENT. AN URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN 
EFFECT FOR DAVIS COUNTY UNTIL 230 PM.

LAT...LON 4090 9262 4059 9265 4061 9222 4090 9219

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:17 AM CDT, 7 hours 42 minutes earlier.

Area forecast discussion, Jun 8, 3:17 AM CDT, 7 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
317 AM CDT WED JUN 8 2005

.DISCUSSION...
THE SEEMINGLY NEVERENDING BATTLE WITH TSTM TRENDS CONTS THIS MRNG
AND RMNS PRIMARY FOCUS.  CURRENT WX SITUATION HAS SPEED MAX ROUNDING
NWRN CONUS UPR LOW WITH LEFT EXIT RGN DVRGNC AND DIFFLUENCE FARTHER
E AIDING UVM AND EXPANSIVE PCPN AREA FM MT INTO ND/MN.  KINEMATIC
FORCING FM ERN MT AND ERN DAKOTAS SHRT WVS ALSO HELPING SUSTAIN
CONVECTION.  ANOTHER WEAKER NE SHRT WV ALSO CREATING FAVORABLE
ENVIRONMENT FOR SIOUXLAND MCS...WHICH SO FAR HAS BEEN BLO SVR LMTS
IN IA.  STG THETA-E ADVCTN AND MSTR TRANSPORT FEEDING RIGHT INTO
COMPLEX AND XPC SOMEWHAT OF A SPLIT WITH MN MCS TRACKING EWD ACRS
EXISTING BACLIN ZN...AND MCS TO OUR W DROPPING SSEWD INTO
INSTABILITY AXIS AND LLJ AS SUGGESTED BY CORFIDI VECTORS.  WL GO
WITH CATEGORICAL POPS FAR WRN PTNS AND CHCS SE THIS MRNG.  COMPLEX
MAY NOT MAKE IT THAT FAR E...BUT HARD TO IGNORE NAM WHICH SEEMS ON
TARGET SO FAR AND SWEEPS IT THRU FA.  HAVE ALSO KEPT LOW CHCS GOING
THIS AFTN FOR MORE SFC BASED REDVLPMT.  CANNOT TELL WHERE...BUT
BNDRYS WL BE SOMEWHERE NR FA TDA SO WL KEEP LOW CHCS LATE.  FCST
SOUNDINGS SHOW WEAK CIN AND PLENTY OF CAPE SO WE MAY SEE SOMETHING
POP EVEN IF DMSHG SYNOPTIC SCALE BNDRY DOES BCMG A PLAYER DRNG PEAK
HEATING.

NAM QUESTIONABLE BRINGING MCS THRU IA TDA AND WITH EXPLOSIVE KS/MO
MCS IT HAS BEEN DEPICTING PAST FEW RUNS SO FAVORED GFS TNGT AND NEXT
FEW DAYS.  COULD SEE A LULL TNGT...BUT GFS BRINGS H85/H7 THETA-E
ADVCTN OVR BNDRY TNGT SO HAVE KEPT PREVIOUS CHC POPS GOING.
CONFIDENCE STILL NOT GOOD THU AND HAVE LOWERED POPS A BIT.  COULD
SEE LINGERING ELEVATED ISENT LIFT PCPN AND ADDITIONAL DVLPMT LATER
IN THE DAY AS WRMFNT PUSHES NWD...BUT DOES NOT LOOK TOO PROMISING
WITH WEAK CNVGNC.  DID NOT CHG THU NGT POPS WHICH ARE HIGHEST W TWRD
LLJ AND APCHG BNDRY.  FNT HANGS ARND THRU WEEKEND AND SAW NO REASON
TO CHG GOING CHC POPS.

HIGHS TDA SOMEWHAT PROBLEMATIC AND DEPEND ON MCS EVOLUTION AND APCHG
FNT.  XPC COMPLEX TO DMSH TWRD MIDDAY...EVEN IF IT DOES CONT
SEWD...AND WITH THERMAL RDG INVOF WE SHOULD BE ABLE TO WRM UP AGN
AOB WARMEST GUIDANCE.  TNGT AND IN LATER PDS TENDED TO FOLLOW
SOMEWHAT OF A COMPROMISE TO REFLECT THE UNCERTAINTY DUE TO FNTL PSN
AND PCPN TRENDS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE

&&

SMALL
Hazardous weather outlook, Jun 8, 5:45 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
545 AM CDT WED JUN 8 2005

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-091100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
545 AM CDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS OVER NORTH CENTRAL AND NORTHWEST IOWA THIS MORNING
WILL WORK THEIR WAY SOUTH AND EAST ACROSS MUCH OF THE STATE FOR
THE REST OF THE MORNING HOURS...AND POSSIBLY LINGER INTO THE EARLY
AFTERNOON SOUTHEAST. SOME OF THE STORMS MAY PRODUCE LOCALLY HEAVY
RAINS...UP TO DIME SIZE HAIL...AND WIND GUSTS TO 50 MPH.

ADDITIONAL STORMS MAY DEVELOP DURING THE LATE AFTERNOON AND
NIGHTTIME HOURS. THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE
WITH HEAVY RAINS...ESPECIALLY OVER CENTRAL AND SOUTHERN IOWA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PATTERN FOR THE END OF THE WEEK WILL CHANGE LITTLE AS A
FRONTAL BOUNDARY STALLS OVER OR NEAR IOWA. THIS WILL KEEP CHANCES
FOR THUNDERSTORMS IN THE FORECAST THROUGH THE END OF THE WEEKEND.
SOME OF THE STORMS MAY AGAIN BE SEVERE WITH HEAVY RAINS. RAINFALL
TOTALS MAY REACH OR EXCEED SEVERAL INCHES BY THE TIME THE SYSTEM
FINALLY EXITS THE REGION EARLY NEXT WEEK. THE PEAK TIMES FOR
STORMS SHOULD BE DURING THE LATER AFTERNOON AND OVERNIGHT HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY OCCASIONALLY BE NEEDED FOR THE NEXT SEVERAL
DAYS AND INTO THE WEEKEND...MOSTLY LIKELY DURING THE LATE
AFTERNOON AND OVERNIGHT HOURS.

SMALL

In the hours before

Local storm report, Jun 8, 8:56 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
856 AM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     HAIL             NEWTON                  41.70N 93.05W
06/08/2005  0.88 INCH        JASPER             IA   LAW ENFORCEMENT

0850 AM     HAIL             NEWTON                  41.70N 93.05W
06/08/2005  1.00 INCH        JASPER             IA   TRAINED SPOTTER

&&

BF
Local storm report, Jun 8, 9:08 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
908 AM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 AM     HAIL             AFTON                   41.03N 94.20W
06/08/2005  0.88 INCH        UNION              IA   POST OFFICE

&&

BF
Local storm report, Jun 8, 9:31 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
931 AM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     TSTM WND DMG     MURRAY                  41.04N 93.95W
06/08/2005                   CLARKE             IA   LAW ENFORCEMENT

            SIDING TORN OFF OF A HOME

&&

MBAKER
Special weather statement, Jun 8, 10:02 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1002 AM CDT WED JUN 8 2005

IAZ075-084>086-094>097-082200-
APPANOOSE-DAVIS-DECATUR-LUCAS-MAHASKA-MONROE-WAPELLO-WAYNE-
1002 AM CDT WED JUN 8 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
435 IN EFFECT UNTIL 5 PM CDT FOR THE FOLLOWING AREA...

IN IOWA THIS WATCH INCLUDES 8 COUNTIES

IN SOUTH CENTRAL IOWA

APPANOOSE... DECATUR... LUCAS...
MAHASKA... MONROE... WAYNE...

IN SOUTHEAST IOWA

DAVIS... WAPELLO...

THIS INCLUDES THE CITIES OF...ALBIA...OTTUMWA...OSKALOOSA...
BLOOMFIELD...CHARITON...CENTERVILLE...CORYDON AND LAMONI.
Local storm report, Jun 8, 10:49 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1049 AM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     NON-TSTM WND DMG MASON CITY              43.15N 93.20W
06/08/2005                   CERRO GORDO        IA   LAW ENFORCEMENT

            TREE AND LIGHT POLE BLOWN DOWN.

1035 AM     NON-TSTM WND DMG NEWTON                  41.70N 93.05W
06/08/2005                   JASPER             IA   AMATEUR RADIO

            BRANCHES DOWN - HIT ROOF AND LANDED ON AIR CONDITIONER

&&

BF
Local storm report, Jun 8, 10:52 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1052 AM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     TSTM WND GST     6 S COLFAX              41.59N 93.24W
06/08/2005  63 MPH           JASPER             IA   TRAINED SPOTTER

&&

RAD

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:29 AM CDTSevere Thunderstorm WarningDMXFranklin, Hardin47 min
Jun 8, 7:06 AM CDTSevere Thunderstorm WarningDMXHardin, Story39 min
Jun 8, 7:42 AM CDTSevere Thunderstorm WarningDMXCass48 min
Jun 8, 8:32 AM CDTSevere Thunderstorm WarningDMXUnion43 min
Jun 8, 8:50 AM CDTSevere Thunderstorm WarningDMXJasper41 min
Jun 8, 9:13 AM CDTSevere Thunderstorm WarningDMXClarke, Union52 min
Jun 8, 9:19 AM CDTSevere Thunderstorm WarningDMXRinggold46 min
Jun 8, 9:23 AM CDTSevere Thunderstorm WarningDMXMarion54 min
Jun 8, 10:03 AM CDTSevere Thunderstorm WarningDMXMahaska42 min
Jun 8, 10:07 AM CDTSevere Thunderstorm WarningDMXMonroe38 min
Jun 8, 10:36 AM CDTSevere Thunderstorm WarningDMXWapello43 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.